It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: New to Anxiety/Panic Attacks and Paxil and this messagae board.

Re: New to Anxiety/Panic Attacks and Paxil and this messagae board.

[ Back to Messages ]

Message

Posted by Juliette on September 05, 2000 at 19:20:08:

In Reply to: Re: New to Anxiety/Panic Attacks and Paxil and this messagae board. posted by Mel on September 05, 2000 at 17:54:25:

: Hi Juliette!
: I'm new to paxil too. I am just completing a week on 10 mg. I will begin taking 20 tomorrow. I have been having nausea... but today I feel fine! I suppose It will come back when i start the 20mg. I will let you know. Have you been having any of the other side effects people have been talking about? Sexual and weight gain? Well, I will get back to you! Good Luck!!!!!!


Mel,
Well...other side effects is diarrhea, nausea.....fatiguee...and muscle twitching. Feels very, very strange that part. To be laying in bed and my arm or leg has this strong twitch. Basically I can have twitches everywhere. I have to admit...reluctantly....these side effects beats the signs and symptoms of an Anxiety/Panic attack! :):) My Doc was hopeful that things would work out with 20 mg's but I just couldn't handle it anymore. Sleepless nights, strong nausea.....strong, zapping...tingey sensations in my arms and legs. They were like flashes!
Just from reducing my dose from 20 to 10mg's I got the strangest flashes of chills and dizziness. I'm realising the power of this drug every week that goes by and every experience. I'm surprised though Mel, of the ages of the people on the message board that take Paxil and other Medications for Anxiety and other medical related illnesses. Very young! I have not gained weight although I eat a heck of alot more! LOL
I have to be honest and say that as for the Sexual Libido being increased or decreased.....I am so busy at work and separated and not dating so I dunno *giggles*. But I sure don't feel like the 'hot siren' I usually do. *tongue planted in cheek* Thanks for your reply. Good luck Mel and let me know how things go with you....it takes a few weeks they say to see how it goes. You have just started so I'm interested to see how it goes for you. Keep your chin up! :):)

Juliette


Follow Ups




All times are GMT -7. The time now is 11:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!